# SDR UIEA2024091000905

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 103,402 hours, 18,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 500978
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND M3169 EMERGENCY LIGHT SUPPY BATTERY FAIL.( 1. IAW AMM 33-51-04-902-001-001 REV 110 REPLACED M5169 EMER LIGHT POWER SUPPLY BATTERY AND PERFORMED POWER SUPPLY TEST. THE RESULT WAS SATISFACTORY. )
